# SDR REXA2019030700287

- Difficulty date: March 7, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 13,000 hours, 8,891 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON STRINGER 21R BTW FS 339 TO 379 AT MAIN AVIONICS COMPARTMENT. (E/E)(SM)(TSI 100-09). SUMMARY: STRINGER 21R WAS REPLACED PER SRM 51-42-06-001-001-A01.
